# SDR AALA20130807009

- Difficulty date: August 7, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 100,638 hours, 19,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 26H INOPERATIVE.  REPLACED SOCKET FOR ESCAPE PATH LIGHT AT SEAT 26H.  OPERATIONS CHECKED NORMAL.
